# SDR C2XA99IA061

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7008123
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE EMERGENCY EXIT LIGHT SYSTEM WAS FOUND TO BE POPPING THE CIRCUIT BREAKER.  MAINTENANCE REMOVED AND REPLACED A BULB IN THE FORWARD EMERGENCY LIGHT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
